# SDR UHLA2009121500126

- Difficulty date: August 13, 2007
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 4,699 hours, 3,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR:  IMPACT DAMAGE CONSISTING OF DENT AND MULTIPLE GOUGES AT REAR FUSELAGE AT REAR FUSELAGE.  DAMAGE REPAIRED IAW IC2007-170/05480.
